# SDR COMA0160938

- Difficulty date: November 29, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 4,535 hours, 4,135 cycles
- Engine: Ge CF343A1
- Engine time: 4,539 hours, 4,139 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Insert
- Part number: 4028T24P01
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- Nature of condition: K, Y, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT #5639 - LEFT ENGINE OIL PRESSURE WARNING.  IFSD FOUND ENGINE OIL FILTER INSERT LOOSE, TIGHTENED FILTER INSERT AND ACFT RETURNED TO SERVICE.
